A month ago i was being stupid and used a facial cleanser (spectro jel) as a lubricant during masturbation. The next day my forskin around the shaft became swollen. It felt like there was a liquidy type thing in between my foreskin and penis. So i waited a couple days and it went away. Then, a week later it came back. And when the foreskin does become swollen i experience no pain, there is no discolouration, and i can still obtain an erection and urinate/ejaculate fine. This type of swelling has been coming back off and on for the past month since i used the spectro jel. It'll come for a couple of days then go away. It's pretty random. I am uncircumsed. I could really use some help here because it is starting to freak me out a bit.
A clinical examination is necessary for correct diagnosis and management. Irritation of the delicate penile skin may be caused by using any ointments or gels on the foreskin. Frequent irritation of the foreskin can cause microscopic fissures in the penile skin. As these fissures heal, the dermal tissue may become thicker and tougher in order to resist re-injury. It is best to get it examined by a dermatologist. A physical examination is necessary for correct diagnosis and management. Treatment will be specific based on the underlying cause. I hope it helps.
Best wishes and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.